`a`
Communications on Pure and Applied Analysis (CPAA)
 

Existence and stability of periodic solutions for relativistic singular equations
Pages: 591 - 609, Issue 2, March 2017

doi:10.3934/cpaa.2017029      Abstract        References        Full text (454.8K)           Related Articles

Jifeng Chu - Department of Mathematics, Shanghai Normal University, Shanghai 200234, China (email)
Zaitao Liang - College of Science, Hohai University, Nanjing 210098, China (email)
Fangfang Liao - Department of Mathematics, Shanghai Normal University, Shanghai 200234, China (email)
Shiping Lu - College of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China (email)

1 C. Bereanu and J. Mawhin, Periodic solutions of nonlinear perturbations of $\phi$-Laplacians with possibly bounded $\phi$, Nonlinear Anal., 68 (2008), 1668-1681.       
2 H. Brezis and J. Mawhin, Periodic solutions of the forced relativistic pendulum, Differential Integral Equations, 23 (2010), 801-810.       
3 C. Bereanu and P.J. Torres, Existence of at least two periodic solutions of the forced relativistic pendulum, Proc. Amer. Math. Soc., 140 (2012), 2713-2719.       
4 C. Bereanu, P. Jebelean and J. Mawhin, Periodic solutions of pendulum-like perturbations of singular and bounded $\phi$-Laplacians, J. Dynam. Differential Equations, 22 (2010), 463-471.       
5 C. Bereanu and J. Mawhin, Existence and multiplicity results for some nonlinear problems with singular $\phi$-Laplacian, J. Differential Equations, 243 (2007), 536-557.       
6 J. Chu and M. Li, Twist periodic solutions of second order singular differential equations, J. Math. Anal. Appl., 355 (2009), 830-838.       
7 J. Chu, P. J. Torres and F. Wang, Radial stability of periodic solutions of the Gylden-Meshcherskii-type problem, Discrete Contin. Dyn. Syst., 35 (2015), 1921-1932.       
8 J. Chu, P.J. Torres and F. Wang, Twist periodic solutions for differential equations with a combined attractive-repulsive singularity, J. Math. Anal. Appl., 437 (2016), 1070-1083.       
9 J. Chu, N. Fan and P. J. Torres, Periodic solutions for second order singular damped differential equations, J. Math. Anal. Appl., 388 (2012), 665-675.       
10 J. Chu, P.J. Torres and M. Zhang, Periodic solutions of second order non-autonomous singular dynamical systems, J. Differential Equations, 239 (2007), 196-212.       
11 J. Á. Cid and P.J. Torres, On the existence and stability of periodic solutions for pendulum-like equations with friction and $\phi$-Laplacian, Discrete Contin. Dyn. Syst., 33 (2013), 141-152.       
12 F. Forbat and A. Huaux, Détermination approchée et stabilité locale de la solution périodique d'une équation différentielle non linéaire, Mém. Publ. Soc. Sci. Arts Lett. Hainaut., 76 (1962), 3-13.
13 A. Fonda and R. Toader, Periodic orbits of radially symmetric Keplerian-like systems: A topological degree approach, J. Differential Equations, 244 (2008), 3235-3264.       
14 D. Franco and P. J. Torres, Periodic solutions of singular systems without the strong force condition, Proc. Amer. Math. Soc., 136 (2008), 1229-1236.       
15 R. Hakl and P. J. Torres, On periodic solutions of second-order differential equations with attractive-repulsive singularities, J. Differential Equations, 248 (2010), 111-126.       
16 A. Huaux, Sur L'existence d'une solution périodique de l'e quation différentielle non linéaire $\ddotx+(0,2)\dotx+\fracx{1-x}=(0,5)\cos \omega t$, Bull. Cl. Sci. Acad. R. Belguique, 48 (1962), 494-504.       
17 J. Mawhin, Periodic solutions of the forced pendulum: classical vs relativistic, Matematiche, 65 (2010), 97-107.       
18 R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equation, Lecture notes in Mathematics, vol.568 Berlin:Springer-Verlag, 1977.       
19 R. Ortega, Stability of a periodic problem of Ambrosetti-Prodi type, Differential Integral Equations, 3 (1990), 275-284.       
20 R. Ortega, Stability and index of periodic solutions of an equation of Duffing type, Boll. Un. Mat. Ital. B, 3 (1989), 533-546.       
21 R. Ortega, Some applications of the topological degree to stability theory, in Topological methods in differential equations and inclusions (Montreal, PQ, 1994), 377-409, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 472, Kluwer Acad. Publ., Dordrecht, 1995.       
22 R. Ortega, Stability and index of periodic solutions of a nonlinear telegraph equation, Commun. Pure Appl. Anal., 4 (2005), 823-837.       
23 H. N. Pishkenari, M. Behzad and A. Meghdari, Nonlinear dynamic analysis of atomic force microscopy under deterministic and random excitation, Chaos Solitons Fractals, 37 (2008), 748-762.
24 S. Rützel, S. I. Lee and A. Raman, Nonlinear dynamics of atomic-force-microscope probes driven in Lennard-Jones potentials, Proc. R. Soc. Lond., Ser. A, Math. Phys. Eng. Sci., 459 (2003), 1925-1948.
25 P. J. Torres, Twist solutions of a Hill's equations with singular term, Adv. Nonlinear Stud., 2 (2002), 279-287.       
26 P. J. Torres and M. Zhang, Twist periodic solutions of repulsive singular equations, Nonlinear Anal., 56 (2004), 591-599.       
27 P. J. Torres, Existence and stability of periodic solutions for second-order semilinear differential equations with a singular nonlinearity, Proc. Roy. Soc. Edinburgh Sect. A, 137 (2007), 195-201.       
28 P. J. Torres, Periodic oscillations of the relativistic pendulum with friction, Phys. Lett. A, 372 (2008), 6386-6387.       
29 P. J. Torres, Nondegeneracy of the periodically forced Liénard differential equation with $\phi$-Laplacian, Commun. Contemp. Math., 13 (2011), 283-292.       
30 M. Zhang, Periodic solutions of damped differential systems with repulsive singular forces, Proc. Amer. Math. Soc., 127 (1999), 401-407.

Go to top